Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 246, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Aug 5, 2012, 8:54 PM CDT for 8 counties in Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2012, 8:54 PM CDT (01:54 UTC)
- Expired
- Aug 5, 2012, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Rusk County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 82 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1026 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2102 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
494 WUUS54 KSHV 060154 SVRSHV TXC067-183-203-315-343-365-401-459-060300- /O.NEW.KSHV.SV.W.0246.120806T0154Z-120806T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 854 PM CDT SUN AUG 5 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CASS COUNTY IN NORTHEAST TEXAS... EASTERN GREGG COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF LONGVIEW... HARRISON COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF MARSHALL... WESTERN MARION COUNTY IN NORTHEAST TEXAS... EXTREME SOUTHEASTERN MORRIS COUNTY IN NORTHEAST TEXAS... NORTHWESTERN PANOLA COUNTY IN NORTHEAST TEXAS... NORTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS... UPSHUR COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF GILMER... * UNTIL 1000 PM CDT * AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEREA...OR 21 MILES NORTH OF MARSHALL...AND MOVING SOUTHWEST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR SPRINGS...HARLETON...ORE CITY...WEST MOUNTAIN...TATUM... HALLSVILLE...EAST MOUNTAIN AND DIANA... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3277 9509 3299 9449 3265 9414 3222 9455 TIME...MOT...LOC 0154Z 052DEG 13KT 3281 9448 $$ 20
1 follow-up statement
419 WWUS54 KSHV 060232 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 932 PM CDT SUN AUG 5 2012 TXC067-343-060238- /O.CAN.KSHV.SV.W.0246.000000T0000Z-120806T0300Z/ MORRIS TX-CASS TX- 932 PM CDT SUN AUG 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CASS AND MORRIS COUNTIES IS CANCELLED... LAT...LON 3277 9509 3290 9474 3260 9418 3222 9455 TIME...MOT...LOC 0228Z 052DEG 13KT 3257 9441 3279 9472 $$ TXC183-203-315-365-401-459-060300- /O.CON.KSHV.SV.W.0246.000000T0000Z-120806T0300Z/ GREGG TX-HARRISON TX-MARION TX-PANOLA TX-RUSK TX-UPSHUR TX- 932 PM CDT SUN AUG 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR UPSHUR...RUSK...PANOLA...MARION...HARRISON AND GREGG COUNTIES... AT 925 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NESBITT TO ORE CITY...MOVING SOUTHWEST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARLETON...DIANA...DARCO...WEST MOUNTAIN...TATUM...LONGVIEW... LAKEPORT...JUDSON...HALLSVILLE...EASTON...EAST MOUNTAIN AND CHALK HILL PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. THE LEADING EDGE OF THE WINDS WILL AFFECT COMMUNITIES ALONG AND TO THE SOUTHWEST OF A LINE FROM NEAR GILMER TO JUDSON...HALLSVILLE...AND DARCO. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3277 9509 3290 9474 3260 9418 3222 9455 TIME...MOT...LOC 0228Z 052DEG 13KT 3257 9441 3279 9472 $$ 06
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:37 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Aug 5, 2:37 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 237 PM CDT SUN AUG 5 2012 .DISCUSSION... FRONTAL BOUNDARY CURRENTLY APPROACHING THE RED RIVER VALLEY WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS CENTRAL AND SOUTHERN ARKANSAS. FRONT TO MAKE LITTLE SOUTHWARD PROGRESS AFTER SUNSET AND IS FORECAST TO LINGER ACROSS THE REGION THROUGH MUCH OF THE DAY MONDAY BEFORE DRIFTING SOUTH TO THE NORTHERN GULF COAST. MOISTURE ALONG AND SOUTH OF THE FRONT SHOULD BE ABUNDANT ENOUGH TO MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH MONDAY EVENING. ADDITIONALLY...UPPER-TROUGH TO ALLOW SUFFICIENT MIXING TO KEEP AFTERNOON HIGH TEMPERATURES SHY OF 100 DEGREES FOR THE NEXT COUPLE OF DAYS. FRONT FORECAST TO DRIFT FAR ENOUGH SOUTH TO ELIMINATE THE CHANCE OF PRECIPITATION BY THE MIDDLE OF THE WEEK. HOWEVER...UPPER TROUGH FORECAST TO RETROGRADE WESTWARD NEXT WEEKEND...ALLOWING FOR A RETURN CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY. OTHERWISE...BECAUSE OF A RELAXED PRESSURE GRADIENT IN THE VICINITY OF THE FRONTAL BOUNDARY...LIGHT WINDS FORECAST TO PREVAIL THROUGH MUCH OF THE FORECAST PERIOD. /05/ && .AVIATION... VFR CONDITIONS SHOULD CONTINUE THROUGH THE TAF PERIOD. THE CONVECTION NEAR MLU AND OVER NE LA HAS DIMINISHED EARLY THIS AFTERNOON...WITH THE POTENTIAL FOR ISOLATED CONVECTION POSSIBLE THROUGH LATE AFTERNOON OVER THE SRN SECTIONS OF NCNTRL LA NEAR A WEAK SHEAR AXIS. HOWEVER...AN EXTENSIVE AREA OF ELEVATED CIGS SHOULD PERSIST THROUGH MUCH OF THE AFTERNOON OVER NCNTRL LA/SE AR...BUT SHOULD GRADUALLY THIN LATE. ELSEWHERE...A SCT CU FIELD HAS FORMED IN RESPONSE TO STRONG HEATING...WITH ISOLATED CONVECTION HAVING RECENTLY DEVELOPED OVER PORTIONS OF EXTREME SE OK/CNTRL AR...NEAR A WEAK SFC FRONTAL BNDRY EXTENDING FROM JUST S OF THE RED RIVER IN EXTREME N TX...INTO SE OK/WCNTRL AND CNTRL AR. THIS CONVECTION SHOULD CONTINUE TO EXPAND THROUGH THE AFTERNOON...SLOWLY SHIFTING S INTO SW AR BY LATE AFTERNOON. THERE IS STILL SOME UNCERTAINTY AS TO HOW FAR S INTO EXTREME NE TX/SW AR THIS CONVECTION WILL BUILD...BUT BELIEVE THAT THE TXK/ELD TERMINALS WILL NOT BE AFFECTED UNTIL AFTER 00Z...IF AT ALL. AMENDMENTS MAY BE NEEDED BASED ON THE CONVECTION COVERAGE/MOVEMENT LATER THIS AFTERNOON. BRIEF MVFR CONDITIONS AND WIND GUSTS IN EXCESS OF 35KTS WILL BE POSSIBLE IN THE STRONGER STORMS...BEFORE THEY DIMINISH BY MID/LATE EVENING WITH THE LOSS OF HEATING. EXTENSIVE ELEVATED CIGS SHOULD AGAIN DEVELOP LATE THIS AFTERNOON/EVENING FROM THIS CONVECTION...SPREADING ACROSS MUCH OF THE REGION OVERNIGHT. CAN/T RULE OUT ISOLATED ELEVATED -SHRA REDEVELOPING AFTER 09Z MONDAY OVER SW AR/EXTREME NRN LA/E TX...WHICH MAY LOWER CIGS TO AROUND 8-10KFT BY SUNRISE MONDAY...BUT THIS SHOULD DIMINISH BY MIDDAY AS IT SHIFTS SSE INTO NCNTRL LA. ONCE STRONGER HEATING IS ABLE TO COMMENCE BY LATE MORNING/MIDDAY...A SCT CU FIELD SHOULD DEVELOP AGAIN OVER MUCH OF THE AREA AS THE AC/CIRRUS SHIELD BEGINS TO THIN. ISOLATED CONVECTION AGAIN CAN/T BE RULED OUT MONDAY AFTERNOON NEAR THE STATIONARY FRONTAL BNDRY TO OUR N...AS WELL AS FARTHER S. VRB WINDS 6KTS OR LESS THIS AFTERNOON WILL BECOME GENERALLY LIGHT/VRB OR LIGHT SE AFTER 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 96 76 96 76 / 30 30 40 20 10 MLU 74 95 74 96 74 / 30 40 40 30 10 DEQ 74 97 73 99 72 / 30 20 20 10 10 TXK 76 97 75 97 75 / 30 20 20 20 10 ELD 74 95 73 95 73 / 30 30 40 20 10 TYR 76 99 77 99 77 / 30 20 40 20 10 GGG 76 98 76 97 75 / 30 20 40 20 10 LFK 74 96 74 97 74 / 20 30 40 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 05/15
Hazardous weather outlook, Aug 5, 11:46 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT SUN AUG 5 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-061700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1146 AM CDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION THIS AFTERNOON WITH THE GREATEST COVERAGE EXPECTED OVER PARTS OF SOUTHERN ARKANSAS AND NORTHERN LOUISIANA. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE WORK WEEK AS A SERIES OF WEAK UPPER DISTURBANCES INTERACT WITH A STALLED FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Aug 5, 6:53 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
653 PM CDT SUN AUG 5 2012
ARZ070>072-LAZ001>004-012-TXZ112-060045-
BIENVILLE-BOSSIER-CADDO-CASS-CLAIBORNE-COLUMBIA-LAFAYETTE-MILLER-
WEBSTER-
653 PM CDT SUN AUG 5 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 745 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...LAFAYETTE AND MILLER...
IN NORTHEAST TEXAS...
CASS...
IN NORTHWEST LOUISIANA...
CLAIBORNE...CADDO...BOSSIER...BIENVILLE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BRADLEY...BRIGHTSTAR...BUSSEY...CANFIELD...
DODDRIDGE...EMERSON...FOUKE...GENOA...RAVANNA...TAYLOR...
WELCOME...BELCHER...BENTON...COTTON VALLEY...CULLEN...DIXIE
INN...DOYLINE...DUBBERLY...GIBSLAND...GILLIAM...HAUGHTON...
HAYNESVILLE...HEFLIN...HOMER...HOSSTON...IDA...MINDEN...PLAIN
DEALING...RODESSA...SAREPTA...SHONGALOO...SIBLEY...SPRINGHILL...
VIVIAN...BIVINS...MCLEOD AND QUEEN CITY...
AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR STAMPS AND MAGNOLIA PRODUCING
AN OUTFLOW BOUNDARY WITH WINDS BEHIND IT APPROACHING 40 MPH.
05Local storm report, Aug 5, 7:38 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 7 SE NATCHEZ 31.60N 92.96W
08/05/2012 NATCHITOCHES LA LAW ENFORCEMENT
3 TREES REPORTED DOWN IN MELROSE.
&&
20Special weather statement, Aug 5, 8:04 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 PM CDT SUN AUG 5 2012
LAZ001>004-012-TXZ138-060200-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-HARRISON-WEBSTER-
804 PM CDT SUN AUG 5 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 900 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
HARRISON...
IN NORTHWEST LOUISIANA...
CLAIBORNE...CADDO...BOSSIER...BIENVILLE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
ARCADIA...BELCHER...BENTON...BLANCHARD...BOSSIER CITY...DIXIE
INN...DOYLINE...DUBBERLY...GIBSLAND...GILLIAM...HAUGHTON...
HEFLIN...MINDEN...MOORINGSPORT...RINGGOLD...SHREVEPORT AND
SIBLEY...
AT 802 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS FROM GILLIAM TO ARCADIA...MOVING
SOUTHWEST AT 10 MPH.
WINDS UP TO 30 MILES PER HOUR WILL BE POSSIBLE WITH THE GUST FRONT
IN ADVANCE OF THE THUNDERSTORMS. PEA SIZE HAIL...AND WINDS 40 TO 50
MPH ARE EXPECTED WITH THIS STORM.
20Special weather statement, Aug 5, 8:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
830 PM CDT SUN AUG 5 2012
LAZ001-TXZ112-126-138-060230-
CADDO-CASS-HARRISON-MARION-
830 PM CDT SUN AUG 5 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 930 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
HARRISON...MARION AND CASS...
IN NORTHWEST LOUISIANA...
CADDO...
INCLUDING THE FOLLOWING LOCATIONS...
VIVIAN...BEREA...JEFFERSON...KARNACK...LODI...SMITHLAND AND
WOODLAWN...
AT 826 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MCLEOD...OR 16 MILES SOUTH OF
ATLANTA...MOVING SOUTHWEST AT 15 MPH.
MOTHBALL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
20Special weather statement, Aug 5, 8:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 PM CDT SUN AUG 5 2012
LAZ010>012-017>019-060245-
BIENVILLE-DE SOTO-NATCHITOCHES-RED RIVER-SABINE-WINN-
843 PM CDT SUN AUG 5 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE...RED RIVER...NATCHITOCHES...DE SOTO AND BIENVILLE...
IN NORTH CENTRAL LOUISIANA...
WINN...
INCLUDING THE FOLLOWING LOCATIONS...
CAMPTI...CONVERSE...COUSHATTA AND NATCHITOCHES...
AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS NEAR COUSHATTA...OR 24 MILES EAST OF
MANSFIELD...MOVING SOUTHWEST AT 15 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM AND ITS OUTFLOW
BOUNDARY WINDS.
20Special weather statement, Aug 5, 8:44 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
844 PM CDT SUN AUG 5 2012
LAZ001-010-TXZ138-151-060245-
CADDO-DE SOTO-HARRISON-PANOLA-
844 PM CDT SUN AUG 5 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
HARRISON AND PANOLA...
IN NORTHWEST LOUISIANA...
DE SOTO AND CADDO...
INCLUDING THE FOLLOWING LOCATIONS...
GREENWOOD...LOGANSPORT...MANSFIELD...STONEWALL...DEBERRY...
ELYSIAN FIELDS...KARNACK AND WASKOM...
AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS 8 MILES NORTHWEST OF STONEWALL...OR 9
MILES SOUTHWEST OF SHREVEPORT...MOVING SOUTHWEST AT 15 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BEFORE THE STORMS
ARRIVE...OUTFLOW BOUNDARY WINDS OF UP TO 50 MILES PER HOUR MAY BE
EXPERIENCED.
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 56 min |
| Aug 5, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 60 min |
| Aug 5, 10:31 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.